# SDR DL76L991552

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Malfunctioned
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GALLEY 413 FAULT LIGHT CAME ON.  SLIGHT ELECTRIC ODOR AFTER CHILLER SHUTDOWN.  INSPECTED GALLEY (413) CHILLER, OPS OK. RAN FOR 45 MIN, NO FAULT AND DETECTED NO ELECTRIC ODOR BURN.
